# SDR DHL2004803502

- Difficulty date: March 20, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1122: MAIN CARGO COMPT. NR 7 FLOORBEAM LUGS WORN, STA. 1120.000. CUT OUT NR 7 FLOORBEAM DAMAGE SECTION IAW SRM 53-2-3 PG.17 FIG. 6D. CLEANED, TREATED AND PRIMED AREA IAW  SRM 51-1-8B. INSTALLED NEW CHANNEL AND FLOORBEAM PLUG IAW SRM 51-3-0 PG.1,  SRM 53-2-3 PG. 17-19
